# SDR NACA20070018

- Difficulty date: September 20, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 53,003 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN4DD10
- Condition: Sheared
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE CONDITION IN NEUTRAL.  FOUND RIGHT UPLATCH SHEAR BOLT SHEARED.  REPLACED BOLT AND PERFORMED GEAR SWING PER NAC PURDUE MB6-0-1.  OPS CHECKED GOOD.
